MathSciNet Relay Station
MathSciNet bibliographic data
MR1052089 65M99 (35Q30 76D05)
Cottet, Georges-Henri Large-time behavior of deterministic particle approximations to the Navier-Stokes equations. Math. Comp. 56 (1991), no. 193, 45–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement